# SDR ASAA2015080212681

- Difficulty date: August 2, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 18,294 hours, 5,347 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Flag
- Condition: False Activation
- Location: Not Reported
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CAPTAIN FOUND FLAG ILLUMINATED.  ACFT GROUNDED. TROUBLESHOT IAW FIM TASK 22-11-00-810-801.  NO FD BOV FAULTS IN DFCS HISTORY.  ALL AUTO TESTS PASS.  PERFORMED DFCS ADDITIONAL TEST FOR FLIGHT DIRECTOR, BITE LIBRARY GROUP 12, REF AMM 22-11-00,  ALL TESTS PASS.  NO PREVIOUS HISTORY LAST 30 DAYS.
